# SDR MASA200600902

- Difficulty date: March 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 8,647 hours, 5,741 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7322 MHT - INBD FLIGHT SPOILERS/SPOILERONS CAUTION IN CRUISE.  MAINTENANCE PERFORMED SPOST 1/2.  NO FURTHER DEFECTS NOTED.
